# SDR SWAA2022030262275

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION FLOOR BEAM BS 1006 LBL 32 WL 208 / REPAIRED FLOOR BEAM BS 1006 LBL 32 WL 208 PER ATS ER 19-01480 REV IR AND SWA EA 1-753-34223 REV IR.
